# SDR CALA2024080600376

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 96,225 hours, 11,598 cycles
- Engine: Pwa PW4090
- Engine time: 24,205 hours, 2,843 cycles
- System (JASC): 7400 · Ignition System
- Part: Relay
- Part number: 8112507
- Part serial: 41000162
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 93,071 hours, 704,024 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG IGNITOR R2 STATUS MSG AWAITING TOMC APRVL TO DEF R ENG IGNITOR 2 PER MEL 7400D M-PROCEDURE C/W PLACARD INSTALLED TOMC APPROVES MEL 7400D DEF. RT ENG NBR 2 IGNITOR INOP PER MEL 7400D M-PROCEDURE C/W PLACARD INSTALLED *DM* REF. AIPC 74-11-21-02-01 ITEM 5 ADDING INGITER PLUG M&E 27-7421-3-0001 IN CASE NEEDED. ACPD MAT TEST ENGINE IGNITION TEST, NO AUDIBLE SPARK HEARD FROM R2 LOWER IGNITOR. RAN TEST AGAIN AND TAPPED ERU DURING TEST AND HAD INTERMITTANT SPARK, SUSPECT BAD ERU 27-7321-9-0002. PARTS ORDERING SHOWS NIS SFO, BUT 2 SERVICEABLE UNITS IN SFOPD PW4000 FLOWLINE.  ENG 2 WIRES CHECKED GOOD FROM ERU CONNECTOR DM73005A TO IGN EXCITER 2 CONNECTOR DM74002. VERIFIED 115VAC AT PIN 9 AT DM 73005A WHEN START LEVER IN THE RUN POSITION. SUSPECT BAD ERU OR EEC. REF SSM 74-11-21-101.
